# SDR USAA040497

- Difficulty date: July 29, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660297
- Condition: Delaminated
- Location: Nr 2 Slat
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN/CORE BOND WITH DELAMINATION, 3 INCH BY 3.5 INCH AREA, NR 2 SLAT TOP SURFACE INBOARD END.  REMOVED DAMAGE, INSTALLED NEW CORE SECTION, TOP DOUBLER, SEAL END PER BOEIGN SRM 51-70-10.  (M)
